# SDR HEEA955618

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352TT
- Make and model: Bolkms BO105S
- Aircraft serial: S59
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 24SP100
- Condition: Weak
- Location: Dc Sys
- Component: 30248001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WEAK.  INSPECTED BY ACCESSORY SHOP AND FOUND CELLS #5 AND #16 VOLTAGE READING ZERO VOLTS. CELLS REPLACED WITH ONES GIVEN ON CONSIGNMENT.
